# SDR DALA2023010900149

- Difficulty date: January 8, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 73-74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 CORROSION SEAT TRACK YB LOCATED BTW FR.73 TO FR.74 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM YB LOC. BTW FR73 TO FR74 AT AFT GALLEY AREA ASPER SRM A330 51-72-11-911-001 AND DRAWINGS F53478009 AND F53478040. (2573667)
